# SDR SWAA2021080486987

- Difficulty date: June 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 65,751 hours, 38,956 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; #8 RIB #3 STIFFENER CRACKED NOTED AT LOWER AREA. ; / [01] CUT AND REMOVED DAMAGE SECTION OF STIFFENER AND WEB AT RT HORZ STAB RIB#8 STIFFENER #3 PER B737 SRM 55-10-09-2R-4; [07] DRILLED REPAIR PARTS KIT #55100003-01 IAW. B737-700 SRM 51-40-05-0G-0; [08] RII VERIFIED 7.; [09] ADDING REF TO STEP NO 7: SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 SHEET 1; [10] TREATED AND PRIMED REPAIR PART AND STIFFENER #3 CUT OUT IAW. B-737-700 AMM 51-21-72-370-804; [11] VERIFIED 9; 10. OK TO INSTALL REPAIR. RII; [12] INSTALLED REPAIR PARTS AT RT HORZ STAB #8 RIB STIFFENER #3 PER REF B737 SRM 55-10-09-2R-4; [13] PARTS.; [14] CUT AND REMOVED DAMAGE SECTION OF STIFFENER AND WEB AT RT HORZ STAB RIB#8 STIFFENER #3 PER B737 SRM 55-10-09-2R-4;DRILLED REPAIR PARTS KIT #55100003-01 IAW. B737-700 SRM 51-40-05-0G-0; INSTALLED REPAIR PARTS AT RT HORZ STAB #8 RIB STIFFENER #3 PER REF B737 SRM 55-10-09-2R-4.
